Show simple item record

dc.contributor.authorXiao, Songlin ( )
dc.date.accessioned2022-04-04T14:48:03Z
dc.date.available2022-04-04T14:48:03Z
dc.date.issued2017-03-10
dc.identifier.citationXiao, S. (2017). Asymptotic behavior of solutions to a non-autonomous system of two-dimensional differential equations. Electronic Journal of Differential Equations, 2017(69), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15596
dc.description.abstractThis article concerns the two-dimensional Bernfeld-Haddock conjecture involving non-autonomous delay differential equations. Employing the differential inequality theory, it is shown that every bounded solution tends to a constant vector as t → ∞. Numerical simulations are carried out to verify our theoretical findings.
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectBernfeld-Haddock conjectureen_US
dc.subjectNon-autonomous differential equationen_US
dc.subjectTime-varying delayen_US
dc.subjectAsymptotic behavioren_US
dc.titleAsymptotic behavior of solutions to a non-autonomous system of two-dimensional differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record